# SDR HALA2017060900145

- Difficulty date: June 8, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 18,646 hours, 2,955 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU GENERATOR FAULT ON APU START. TWO START ATTEMPTS UNSUCCESSFUL.  PERFORMED TSM 24-23-00-810-816-A. APU TESTED OK. RAN MULTIPLE TIMES & USED TO RUN NR 1 ENGINE. ALL OPS NORMAL. OK FOR SERVICE.
